Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Rademacher's extension of the Goldbach-Vinogradoff theorem


Author: Raymond Ayoub
Journal: Trans. Amer. Math. Soc. 74 (1953), 482-491
MSC: Primary 10.0X
MathSciNet review: 0053960
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. A. Rademacher, Ueber eine Erweiterung des Goldbachschen Problems, Math. Zeit. vol. 25 (1926).
  • [2] I. Vinogradoff, Some theorems concerning the theory of primes, Matematcheskii Sbornik vol. 2 (44) (1937).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1953-0053960-0
Article copyright: © Copyright 1953 American Mathematical Society